# SDR UALA2009112503662

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 71,512 hours, 11,594 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: MX202028
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY SLOWLY DECREASING NOW AT .32.  FOUND HYD LEAK COMING FROM LEFT ENG DRIVEN PUMP BODY.  PUMP REPLACED.  LEAK CHECK PERFORMED OKAY.  LEFT HYD SYS FILLED UP.   ALL OPS NORMAL.
